You are in:Home/Publications/The exponentiated Weibull-Pareto distribution with application

Dr. Ahmed Z. Afify :: Publications:

The exponentiated Weibull-Pareto distribution with application
Authors: Ahmed Z. Afify;Haitham M. Yousof;G. G. Hamedani;Gokarna R. Aryal
Year: 2016
Keywords: Exponentiated distribution;Weibull-Pareto distribution;Renyi entropy;Order statistics;Parameter estimation
Journal: Journal of Statistical Theory and Applications
Volume: 15
Issue: 4
Pages: 326-344
Publisher: Atlantis Press
Local/International: International
Paper Link:
Full paper Ahmed Zakarya Mohammad Afify_EWP_JSTA_Published_15(4)_326-344.pdf
Supplementary materials Not Available

A new generalization of the Weibull-Pareto distribution called the exponentiated Weibull-Pareto distribution is defined and studied. Various structural properties including ordinary moments, quantiles, R´ enyi and q-entropies and order statistics are derived. We proposed the method of maximum likelihood for estimating the model parameters. We provide the simulation results to assess the performance of the proposed model. The usefulness and flexibility of the new model is illustrated using real data.

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus